# SDR R61A201712160979

- Difficulty date: December 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 10,370 hours, 7,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: L1 Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST DIAPHRAGM APPEARS TO BE LEAKING. R&R L1 DOOR OPEN ASSIST DIAPHRAGM IAW AMM 52-11-51.
